Formal adjoints and a canonical form for linear operators
HTML articles powered by AMS MathViewer
- by Michael G. Eastwood and A. Rod Gover PDF
- Conform. Geom. Dyn. 10 (2006), 285-287 Request permission
Abstract:We describe a canonical form for linear differential operators that are formally self-adjoint or formally skew-adjoint.
- Thomas P. Branson, Sharp inequalities, the functional determinant, and the complementary series, Trans. Amer. Math. Soc. 347 (1995), no. 10, 3671–3742. MR 1316845, DOI 10.1090/S0002-9947-1995-1316845-2
- Thomas Branson and A. Rod Gover, Conformally invariant operators, differential forms, cohomology and a generalisation of $Q$-curvature, Comm. Partial Differential Equations 30 (2005), no. 10-12, 1611–1669. MR 2182307, DOI 10.1080/03605300500299943
- Michael G. Eastwood and John W. Rice, Conformally invariant differential operators on Minkowski space and their curved analogues, Comm. Math. Phys. 109 (1987), no. 2, 207–228. MR 880414, DOI 10.1007/BF01215221
- C. Robin Graham, Ralph Jenne, Lionel J. Mason, and George A. J. Sparling, Conformally invariant powers of the Laplacian. I. Existence, J. London Math. Soc. (2) 46 (1992), no. 3, 557–565. MR 1190438, DOI 10.1112/jlms/s2-46.3.557
- C. Robin Graham and Maciej Zworski, Scattering matrix in conformal geometry, Invent. Math. 152 (2003), no. 1, 89–118. MR 1965361, DOI 10.1007/s00222-002-0268-1
- Michael G. Eastwood
- Affiliation: Department of Pure Mathematics, University of Adelaide, South Australia 5005
- MR Author ID: 61470
- Email: email@example.com
- A. Rod Gover
- Affiliation: Department of Mathematics, The University of Auckland, Private Bag 92019, Auckland 1, New Zealand
- MR Author ID: 335695
- Email: firstname.lastname@example.org
- Received by editor(s): July 18, 2006
- Published electronically: October 5, 2006
- Additional Notes: The first author is supported by the Australian Research Council.
The second author expresses appreciation for support by the New Zealand Institute for Mathematics and its Applications and the Royal Society of New Zealand (Marsden Grant 02-UOA-108).
- © Copyright 2006
American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
- Journal: Conform. Geom. Dyn. 10 (2006), 285-287
- MSC (2000): Primary 58J70; Secondary 53A30
- DOI: https://doi.org/10.1090/S1088-4173-06-00154-8
- MathSciNet review: 2261052